# SDR FOTR2021700658

- Difficulty date: January 11, 2011
- Submitted: January 11, 2011
- Operation: General aviation
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 61,864 hours, 33,925 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Zone 200
- Part time: 61,864 hours, 33,925 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FOTR) FUSELAGE CABIN INTERIOR HAS GOUGE AT FRAME BS 360 STR 6L.  CUTOUT DAMAGED AREA AT STR 6L BS 360,  DIMENSION 9.8750" FABRICATED STR FILLER FROM BAC 1498-143-7075T6 DIMENSION 9.8750".  FABRICATED STRAP PLATES NR1 (1 EA) FROM 2024T3 .250" DIMENSION .8" X 12.2500". FABRICATED STRAP PLATE NR2 (2 EA) FROM 7075T6 .125" DIMENSION 1" X 8.2500". FABRICATED STRAP PLATE NR 3 (2 EA) FROM 2024T3 .090' DIMENSION 1" X 12.3750".  INSTALLED REPAIR STR PARTS IAW SRM 51-30-2, 51-10-1, 53-10-1, AND 53-10-3 FIG 3.
